Items for Unique Author : Angstmann, Christopher N.

Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Title | No Grouping
Jump to: 2016 | 2015 | 2013
Number of items: 4.

2016

Angstmann, C. N. and Donnelly, I. C. and Henry, B. I. and Langlands, T. A. M. (2016) A mathematical model for the proliferation, accumulation and spread of pathogenic proteins along neuronal pathways with locally anomalous trapping. Mathematical Modelling of Natural Phenomena , 11 (3). pp. 142-156. ISSN 0973-5348

Angstmann, C. N. and Donnelly, I. C. and Henry, B. I. and Jacobs, B. A. and Langlands, T. A. M. and Nichols, J. A. (2016) From stochastic processes to numerical methods: a new scheme for solving reaction subdiffusion fractional partial differential equations. Journal of Computational Physics, 307. pp. 508-534. ISSN 0021-9991

2015

Angstmann, C. N. and Donnelly, I. C. and Henry, B. I. and Langlands, T. A. M. and Straka, P. (2015) Generalized continuous time random walks, master equations, and fractional Fokker-Planck equations. SIAM Journal on Applied Mathematics, 75 (4). pp. 1445-1468. ISSN 0036-1399

2013

Angstmann, C. N. and Donnelly, I. C. and Henry, B. I. and Langlands, T. A. M. (2013) Continuous-time random walks on networks with vertex- and time-dependent forcing. Physical Review E: Statistical, Nonlinear, and Soft Matter Physics , 88 (2). ISSN 1539-3755

This list was generated on Mon Dec 10 00:59:42 2018 AEST.